# SDR 05FDEA04125

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE SUPPORT FITTING FOUND CORROSION   AT OUTBOARD NR 3 BOLT HOLE.  RT WING OUTBD FLAP REMOVED & REPLACED AS PER AMM 27-50-30-4. VANE   ADJUSTMENT CARRIED OUT AS PER AMM 27-50-32-5 FOUND SATIS. OUTBD FLAP OPERATIONAL   TEST & ADJUSTMENT CARRIED OUT AS PER AMM 27-50-00-5 FOUND SATIS.
